Antidepressants/ Antipsychotic induced sexual dysfunction

Hello Brothers,
I have faced enough traumas and enough torture in my life. As a result, I had to take antidepressants and antipsychotic for years. Those medicines turned me into a zombie , almost killed me. Lost my connection with world, satan and life. I am suffering with erectile dysfunction and lack of libido. Also numb feeling in my head. I have tried many ways ti cure this. I find no meaning in life. Please suggest a way to heal me, I want to come back like a beast with Passion.
Hail SATAN.
Haill Belial.
Heail Lucifer.

4 Likes

What did your doctors say? Have you tried switching meds or forming a plan to taper them to lessen side effects?

What have you tried so far? Have you tried talking to Raphael?

Note: You don’t need to bump posts here.

Been somewhere similar…antidepressants are bad, anti-psychotics are a world worse. Have there been any co-morbidity side effects like weight gain, diabetes, high blood pressure which seem to go with psychotropics? Not recommending u cease them either,especially not if u are dealing with schizophrenia.

Were I in your state, I’d use simple sigil magick to toggle something, or petition Satan, Lucifer or Belial for help easing the physical side effects.

Sue the pharmaceuticals. I guarantee that will spring you back to life.

1 Like

It’s not that simple. It tends to depend on why he/ she has to take them. I will agree with u if we are dealing with an individual who is not an adult…do to the damage they do on the developing brain…however, if u ever knew someone whith severe schizophrenia, u’ll understand why some individuals HAVE to be medicated with stuff none of us would want to take. It really does depend on their circumstances

1 Like

We can not sue the companies. Its a million dollars business. They intentionally hide it and convince doctors to prescribe it. I was a software developer, after the medication, i couldn’t even read a letter and understand. Please pray for me. I want to die as a perfect man in full sense. I want to live to the fullest.

1 Like

One issue we face it, we can not let anyone know that we have gone through mental illness. They will make us feel very bad.

1 Like

Well typically Antipsychotics block your dopamine receptors and SSRI’s make it damn hard to get off. No wood + No gasm. Damn

If you want to give it to her like you’re trying to hurt her with it the 2nd is damn useful. Makes for some fun parties

Did you cycle off of them? (None of this constitutes medical advice, biochemical academia purposes only)

Typically your dopamine will bounce back fast once you ditch the blockade over your D1’s/D2’s. Most neuroleptics have a very short half life (talking 2 days to completely clear) so that one is the easy one so long has you have enough Tyrosine in your diet. PAWS might be a tad rough for a bit but it’s not too tough

Catecholomine output might be biased a bit weird but you’d be back to baseline no longer than a few weeks (consult a pharmacist for a taper, these can dick with people in a big way). You’ll likely have trouble sleeping

SSRI is the easy one to quit. I’ve discontinued several and just tapered mine 5mg every 2 weeks for a conservative taper. Again, talk to a doctor who will just look at a fun flow chart and tell you to do this faster without nutritional support

You’ll want Trypophan/5HTP once you discontinue for 5HT support

This is all very general based on the classes themselves. You have dosage and exact compound prescribed? I can’t give medical advice but I can still tell you more about these than they’ll ever want to know. For academic purposes of course…

Oh, and buy kratom. Just trust me, you’ll thank me later.

If you can’t get your wood then Maca or even 2.5mg of Cialis works. Great for gym pumps. Kegals, Dopamine and Arginine should do

  • Your magickal neighborhood biochemist
3 Likes

Granted this is assuming you want to stop entirely… Likely a bad option though most MD’s are kind of idiots when it comes to psychiatry and it boils down to guesswork a lot of the time

If you’re absolutely staying on then go get a testosterone panel. Free and total.
If you’re male in the 1st world and over 27 you’re almost guarranteed to have low T

You can always run Cialis as needed with it (yay pharma cocktails) or find a way to ditch the neuroleptics as that’s the worst part for your wood.

There’s different types of SSRI’s, for example if you switched from Fluoxetine to Escitalopram you’d be able to nut again. For some reason you don’t inhibit the ejaculatory reflex when you take Escitalopram (Es, not the regular citalopram/celexa. Left Enantiomer isn’t active “down there”)

As for the neuroleptic game… those are freaky to me. Very freaky side effect profile. I ask, what is your condition and/or do you need the current one at such a high dose? If you’re schizophrenic there’s typical and atypical antipsychotics. You’ve got a buffet of pharmacopia to choose from and wood isn’t something you want to give up.

Also consider porn induced erectile dysfunction. Got a buddy who is chronically addicted to that shit and can’t get it up now. Was on an antipsychotic (wasn’t psychotic… extremely stupid doctors being themselves…) and it did tons of stuff to him. Not worth it

Feel free to PM me, I can at least arm you with some questions that’ll make your prescriber think about your body as a system of systems instead of a flow chart from the PDR

2 Likes

@norsky, hello. I have tried DM you, but i couldn’t find the option for that. Is there a way I can message tiu like instagram, or whatsapp? Please let me know.

You click name and then Message inside the popup

I’ll write you

side effects of drug sucks and it destroy brain to make happy hormones. U could of deal with all the trauma without drugs. But that’s the past. My opinion, the drug mess you up. You don’t have mental illness. Just cuz you gone through trauma don’t mean u have it. It’s mislabeled.Most likely it’s reaction to repeat trauma loop cuz most haven’t learn how to manage dramatic life events or release it. Everyone go through trauma. U just gots to learn how to manage the mind process of the brain. Go research and learn NLP field (neurolinguisticprogramming). It will teach you stuff you need to learn if you want to solve this issue you have. It will help deal with the past trauma and then your body can get moving back to healthy.

Also the conditioning from drug don’t help all at. Need to get your body system back somehow. Better healthy living style is a good start.

This is my suggestion.

Whether our bidy come out of the damage done by the drugs?

Quick question: Would antidepressants and other heavy meds interfere with the ability to talk to spirits, read: hear them?

1 Like

110%. They cut the channel with the spiritual realms and turn us into zombies. I was psychic myself and i used to sense most of the things. I lost that skill with medicines

oh you’re kidding me… I’m on a tonne of meds - most to keep me alive - but there is one antidepressant amoung them. Sadly most of my meds have a depressive side effect. But I can’t live without them… Fek!
What am I gonna do now??
I’m guessing that’s what my problem will have been all along then…
Next question - how do I get around this now??

Work with your preferred healing based spirit. Phrase your request as, “Heal me so as to perceive spiritual things with Medication XY.” There are ways around your issue. Problems like these are what magic is for!

Hmmm - I don’t have any healing based spirit… maybe my next job… Thanks for the advice though. I’m really really frustrated - I’ve had my succubus and a couple of others for well over a year now, and still can’t hear or sense them… I was about to give up hope - and this is like a kick in the balls to boot… lol
I assume they can hear me though… but things I ask of them never seem to happen. Weird. Do I need to be able to hear them before I can see their effect on things?

That sounds exactly like me mate…

By the sounds of things your condition requires medication. Talk to your doctor you might have to experiment with other drugs. If you can manage, try to take your meds before bed to sleep off side effects. It took me about 5 years to figure out my combination of meds.